# SDR UIEA2024120501166

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,692 hours, 20,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY AT 38H. B EMER LIGHT LIGHT INOP AT R L2 DOOR( R/R PWR SUPPLY IAW AMM 33-51-07. OPS CHKS NORMAL. OK FOR SERVICE. R/R BATTERY AT POS 38H IAW AMM 33-17-07. R/R BATTERY AT 38A IAW 33-31-07. OPS CKS NORMAL )
